Conditionally positive-definite functions in quantum probability theory
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 36 (1989), pp. 103-147
Cet article a éte moissonné depuis la source Math-Net.Ru
The author introduces the concepts of positive-definite and conditionally positive definite functions with values in the algebra of bounded maps of a $C^*$-algebra. An analog of Schoenberg's theorem is proved, a GNS-representation is obtained for conditionally positive-definite functions in terms of suitable cocycles, and this representation leads to a noncommutative generalization of the Lévy–Khinchin formula. Applications to the problem of continuous measurement in quantum mechanics are considered. A complete mathematical description is presented of continuous measurement processes, based on the analogy with the classical parts of probability theory — the theory of infinitely divisible distributions and functional limit theorems for processes with independent increments.
@article{INTD_1989_36_a3,
author = {A. S. Holevo},
title = {Conditionally positive-definite functions in quantum probability theory},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {103--147},
year = {1989},
volume = {36},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1989_36_a3/}
}
TY - JOUR AU - A. S. Holevo TI - Conditionally positive-definite functions in quantum probability theory JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya PY - 1989 SP - 103 EP - 147 VL - 36 UR - http://geodesic.mathdoc.fr/item/INTD_1989_36_a3/ LA - ru ID - INTD_1989_36_a3 ER -
%0 Journal Article %A A. S. Holevo %T Conditionally positive-definite functions in quantum probability theory %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya %D 1989 %P 103-147 %V 36 %U http://geodesic.mathdoc.fr/item/INTD_1989_36_a3/ %G ru %F INTD_1989_36_a3
A. S. Holevo. Conditionally positive-definite functions in quantum probability theory. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 36 (1989), pp. 103-147. http://geodesic.mathdoc.fr/item/INTD_1989_36_a3/